# SDR AT0000403

- Difficulty date: September 15, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTING AT SEAT 18D WILL NOT ILLUMINATE.  REPAIRED BROKEN WIRE AT SEAT 18D, EMERGENCY PATH LIGHTING IAW DC9 MM 33-00.
